Ibugesic 200mg

US$ 0.08

Use this feature to report any issue on product page

In stock
Rating:
91% of 100
Pack Size Qty Price Per Pill or Unit Price Offer
30 Tablet/s US$ 0.08 US$ 2.48
60 Tablet/s US$ 0.08 US$ 4.95
90 Tablet/s US$ 0.08 US$ 7.43

Description

SKU 528
US Brand Name Motrin
Strength 200mg
Generic Name Ibuprofen

Ibugesic 200 mg is mainly used to get relief from inflammation or pain that is caused due to headache, arthritis, toothache, menstrual cramps, back pain, or minor injury. It contains the active ingredient Ibuprofen, a nonsteroidal anti-inflammatory drug. The pain relief medication works by reducing hormones in the body that causes pain or inflammation in the body. It can also be used to treat other conditions. 

Your doctor will decide the recommended dose after examining you. The dose of the medicine may depend on several factors such as the seriousness of the conditions, age, allergies and several other conditions. Ibugesic 200 is to be taken with milk or food; otherwise, it may lead to stomach upset. Since Ibuprofen is taken on a need-to-need basis, the chance of missing a dose is rare. However, when a dose is missed on a dosing schedule, please take it as soon as you remember. But care should be taken not to take it closer to the next dose. An overdose of Ibuprofen may lead to stomach pain, severe nausea, drowsiness, bloody cough, black or bloody stools, fainting, shortness of breath or even coma. Conditions can worsen if medical attention is not arranged. Hence, consult a doctor immediately in case of an overdose of Ibuprofen.

If Ibuprofen is used long, it may lead to circulatory or heart problems such as stroke or heart attack.

   —  The medicine should not be used before or after heart bypass surgery.

   —  Sometimes, when taken by older adults, Ibuprofen can lead to bleeding to perforation in the intestines or stomach.

   —  In case of bloody, black or tarry stools, bloody vomit or cough, one should see a doctor immediately.

   —  If you are on some other medications such as allergies, cold, pain killers or those which contain NSAIDs, you must consult your doctor before he prescribes you Ibuprofen.

   —  In case pregnant or planning to be pregnant, you must notify your doctor as Ibuprofen is an FDA pregnancy category D drug. The medicine should be taken during pregnancy only after consultation with the doctor.

 

Talk to your doctor before taking any antidepressant medication like escitalopram, fluoxetine, citalopram or others. When taken with NSAIDs, the above medications may cause bleeding and bruising. Other drugs that can interact with Ibuprofen are lithium, warfarin, diuretics, methotrexate, steroids, aspirin, diuretics or other NSAIDs, blood pressure, or heart medications. Apart from the above drugs, several others can also interact with Ibuprofen. It is best to inform your doctor about the drugs you are using presently. Ask your doctor and get the full list of drugs that may increase the possibility of drug interactions or interfere with the effectiveness of Ibugesic 200 mg.

Common side effects of Ibugesic 200 mg are

   —  Dizziness, tiredness, spinning sensation, inability to sleep, irritability, sleepiness

   —  Stomach and intestinal ulcers, sometimes with bleeding, and hidden blood loss, may lead to a condition in which there is a decreased number of red number cells, black tar-like stools, mouth ulcers, cold sores, inflammation of the colon, worsening of inflammatory bowel disease.

 

If you get any side effects, talk to your doctor. This includes any possible side effects not listed in the patient leaflet.  

  • Product Img
    Generic For : Azasite
    Active Ingredients : Azithromycin
  • Product Img
    Rating:
    90% of 100
    Generic For : Cipro
    Active Ingredients : Ciprofloxacin
  • Product Img
    Rating:
    91% of 100
    Generic For : Motrin
    Active Ingredients : Ibuprofen
  • Product Img
    Rating:
    100% of 100
    Generic For : Pulmicort Inhaler
    Active Ingredients : Budesonide
  • Product Img
    Rating:
    98% of 100
    Generic For : Albuterol
    Active Ingredients : Salbutamol
  • Product Img
    Rating:
    100% of 100
    Generic For : Amoxil
    Active Ingredients : Amoxycillin
  • Product Img
    Rating:
    96% of 100
    Generic For : Augmentin
    Active Ingredients : Amoxicillin 500 + clavulanic Acid 125 mg
  • Product Img
    Rating:
    92% of 100
    Generic For : Retino A Micro
    Active Ingredients : Tretinoin
Reviews 7
Copyright © 2022 ReliableRxPharmacy. All Rights Reserved.